Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1393954, 9 pages
https://doi.org/10.1155/2017/1393954
Research Article

Analytical Analysis on Nonlinear Parametric Vibration of an Axially Moving String with Fractional Viscoelastic Damping

1School of Arts, Anhui Polytechnic University, Wuhu 241000, China
2School of Mechanical and Automotive Engineering, Anhui Polytechnic University, Wuhu 241000, China

Correspondence should be addressed to Ye Tang; moc.361@tih_0102eygnat

Received 14 May 2017; Accepted 25 October 2017; Published 16 November 2017

Academic Editor: Jaromir Horacek

Copyright © 2017 Ying Li and Ye Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Li and Ye Tang, “Analytical Analysis on Nonlinear Parametric Vibration of an Axially Moving String with Fractional Viscoelastic Damping,” Mathematical Problems in Engineering, vol. 2017, Article ID 1393954, 9 pages, 2017. https://doi.org/10.1155/2017/1393954.